# SDR 2003FA0001091

- Difficulty date: June 1, 2001
- Submitted: October 24, 2003
- Operation: General aviation
- Aircraft: N260MM
- Make and model: Pitts S-2B
- Aircraft serial: 5186
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC2YR4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Flange
- Condition: Cracked
- Location: Crankshaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED CRANKSHAFT FLANGE.  INSTALLED 3 BLADE PROP TO DECREASE STRESS ON CRANKSHAFT.
